# SDR DALA2018041602535

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND ELONGATED HOLES AT AFT CARGO COMPARTMENT SCUFF PLATE. AFT CARGO COMPARTMENT SCUFF PLATE WAS REPAIRED PER ER/A 542149-14MA REV A.
